I took my first Levaquin 500mg Oct. 30, 2001, at 2 in the afternoon. Later that night, my left knee started hurting. Who would connect knee pain with taking a pill? Oct. 31, 2001, at 3 in the afternoon, I took my second and LAST Levaquin. After going to the Internet and reading about Levaquin, I flushed the remaining 4 pills down the toilet. By bedtime I could not bend my left leg at the knee. It felt tight and swollen and hurt mainly in about a 6 inch span going from my knee upward. My right leg started feeling the same way, but not as badly. Nov. 1, 2001, I'm hobbling about like an old woman. Today is Nov. 3, 2001 and my left leg is sorer than ever and right leg is about the same. I also have some pain in my left wrist. What troubles me is that there is no information that I can find that tells a person how to help oneself. With as many complaints as I have now found posted on the Internet, I don't understand why this "drug" has not been pulled off of the market. I can't see any point in letting innocent people be exposed to something this destructive. It's evil to do so. Please tell all of your friends and relatives as I am doing to NEVER take this "medication". I was given the drug for a case of bronchitis. My best wishes to all of you as you try to recover.
Last Updated 8/13/04